# SDR VJ9800308

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 44
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD AREA SKIN ATTACHMENT ANGLE AT RT NOSE WHEEL AREA HAS CORROSION BEYOND LIMIT.  REMOVED CORROSION AND ATTACH ANGLE IAW DC9 SRM 51-10-3 AND SRM 53-01, FIG 1.  FABRICATED REPAIR DOUBLER AND PRIMED IAW DC9 SRM 51-10-2, 51-10-3, 51-30-2 AND 51-30-5.
